# SDR 95ZZZZ167

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 680
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FWD CARGO SKIN CORROSION STATION 680 STRINGER 28L-28R.  REPLACED SKIN FROM STATION 680 TO 725 BETWEEN STRINGER 26L AND 26R PER SRM 53-30-3 IAW SB 727-53-A203 AND AD 91-09-09.  TOTAL CYCLES 29,577.
